MATRIKS BERSIH KUAT ATAS RING DERET PANGKAT TERGENERALISASI MIRING
DOI:
https://doi.org/10.25077/jmu.10.3.385-393.2021Abstract
Salah satu konsep dalam teori aljabar yang banyak digunakan adalah matriks atas lapangan (field). Dalam perkembangannya, konsep matriks atas lapangan diperumum menjadi matriks atas ring. Ring merupakan suatu sistem matematika yang terdiri dari suatu himpunan tak kosong yang dilengkapi dua operasi biner yang memenuhi beberapa aksioma. Ring yang banyak digunakan dalam kajian ilmu matematika terapan adalah Ring Polinomial R[X] dan Ring Deret Pangkat R[[X]]. Salah satu sifat matriks atas ring yang telah dikaji oleh para peneliti adalah syarat cukup matriks atas ring R[[X]] merupakan matriks bersih kuat. Pada perkembangannya, struktur R[[X]] digeneralisasi menjadi ring semigrup R[S], Ring Deret Pangkat Tergeneralisasi (RDPT) [[RS,≤]], dan Ring Deret Pangkat Tergeneralisasi Miring (RDPTM) R[[S, ≤, ω]]. Berdasarkan fakta bahwa struktur R[[S, ≤, ω]] lebih umum dari R[[X]], pada penelitian ini diberikan syarat cukup matriks atas RDPTM R[[S, ≤, ω]] merupakan matriks bersih kuat. Hal ini dapat dilakukan dengan cara menambahkan beberapa syarat pada struktur ring R, monoid terurut tegas (S, ≤), dan homomorfisma monoid ω sehingga matriks atas R[[S, ≤, ω]] merupakan matriks bersih kuat. Sebagai akibat langsung, hasil penelitian ini lebih umum dari syarat cukup matriks atas R[[X]] merupakan matriks bersih kuat yang telah dikaji sebelumnya.
Kata Kunci: Matriks atas ring, matriks bersih kuat, ring deret pangkat tergeneralisasi miring
Downloads
References
Anton, H., Rorres, C., 2005, Elementary Linear Algebra: Applications Version, 9 th Edition, New Jersey
Brown, W.C., 1993, Matrices Over Commutative Rings, Marcel Dekker Inc., New York
Dummit, D.S., 2004, Abstract Algebra, John Wiley and Sons
Ribenboim, P., 1990, Generalized power series rings, Lattice, Semigroups and Universal Algebra, Plenum Press, New York, 271 – 277
Gilmer, R., 1984, Commutative Semigroups Rings, University of Chicago Press, Chicago
Hungerford, T.W., 1974, Algebra, Springer-Verlag, New York
Adkins, W. A., Weintraub, S. H., 1992, Algebra: an Approach via Module Theory, Springer-Verlag, New York.
Elliott, G.A., Ribenboim, P., 1990, Fields of Generalized Power Series, Arch. Math., 54: 365 – 371
Ribenboim, P., 1991, Rings of Generalized Power Series: Nilpotent Elements, Abh. Math. Sem. Univ. Hambg., 61: 15 – 33
Ribenboim, P., 1992, Noetherian Rings of Generalized Power Series, Journal of Pure and Applied Algebra, 79: 293 – 312
Benhissi, A., Ribenboim, P., 1993, Ordered Rings of Generalized Power Series, Ordered Algebraic Structures
Ribenboim, P., 1994, Rings of Generalized Power Series II: Units and ZeroDivisors, Journal of Algebra, 168: 71 – 89
Ribenboim, P., 1995, Special Properties of Generalized Power Series, Journal of Algebra, 173: 566 – 586
Ribenboim, P., 1997, Semisimple Rings and Von Neumann Regular Rings of Generalized Power Series, Journal of Algebra, 198: 327 – 338
Varadarajan, K., 2001, Noetherian generalized power series rings and modules, Communications In Algebra, 29(1): 245 – 251
Faisol, A., Surodjo, B., Wahyuni, S., 2019, The Relation between Almost Noetherian Module, Almost Finitely Generated Module and T -Noetherian Module, J. Phys.: Conf. Ser. 1306 012001.
Faisol, A., Surodjo, B., Wahyuni, S., 2019, The Sufficient Conditions for R[X]- module M[X] to be S[X]-Noetherian, European Journal of Mathematical Sciences, 5(1): 1 – 13
Faisol, A., Surodjo, B., Wahyuni, S., 2019, T[[S]]-Noetherian Property on Generalized Power Series Modules, JP Journal of Algebra, Number Theory and Applications, 43(1): 1 – 12
Pardede, W.A.P., Faisol, A., Fitriani, 2020, The X[[S]]-Sub-Exact Sequence of Generalized Power Series Rings, Al-Jabar J. Pendidik. Mat., 11(2): 299 – 306
Faisol, A., Fitriani, Sifriyani, 2021, Determining the Noetherian Property of Generalized Power Series Modules by Using X-Sub-Exact Sequence, Journal of Physics: Conf. Series 1751 012028
Mazurek, R., Ziembowski, M., 2008, On Von Neumann Regular Rings of Skew Generalized Power Series, Commun. Algebr., 36(5): 1855 – 1868
Mazurek, R., Ziembowski, M., 2009, The ascending chain condition for principal left or right ideals of skew generalized power series rings, Journal of Algebra,
(4): 983 – 994
Mazurek, R., Ziembowski, M., 2010, Weak dimension and right distributivity of skew generalized power series rings, J. Math. Soc. Japan, 62(4): 1093 – 1112
Mazurek, R., 2014, Rota-Baxter Operators on Skew Generalized Power Series Rings, J. Algebr. its Appl., 13(7): 1 – 10
Mazurek, R., 2015, Left Principally Quasi-Baer and Left APP-rings of Skew Generalized Power Series, J. Algebr. its Appl., 14(3): 1 – 36
Mazurek, R., Paykan, K., 2017, Simplicity of skew generalized power series rings, New York J. Math. 23: 1273 – 1293
Faisol, A., 2009, Homomorfisam Ring Deret Pangkat Teritlak Miring, J. Sains MIPA, 15(2): pp. 119 – 124
Faisol, A., 2010, Ideal Ring Deret Pangkat Teritlak Miring, Prosiding Seminar Nasional Sains MIPA dan Aplikasinya, 202 – 207
Faisol, A., 2013, Pembentukan Ring Faktor Pada Ring Deret Pangkat Teritlak Miring, Prosiding Semirata FMIPA Universitas Lampung, 1 – 5
Faisol, A., 2014, Endomorfisma Rigid dan Compatible pada Ring Deret Pangkat Tergeneralisasi Miring, J. Matematika, 17(2): 45 – 49
Faisol, A., Surodjo, B., dan Wahyuni, S., 2016, Modul Deret Pangkat Ter-generalisasi Skew T-Noether, Prosiding Seminar Nasional Aljabar, Penerapan dan Pembelajarannya, 95 – 100
Faisol, A., Surodjo, B., Wahyuni, S., 2018, The Impact of The Monoid Homomorphism on The Structure of Skew Generalized Power Series Rings, Far East Journal of Mathematical Sciences, 103(7): 1215 – 1227
Faisol, A., Fitriani, 2019, The Sufficient Conditions for Skew Generalized Power Series Module M[[S, ]] to be T[[S, ]]-Noetherian R[[S, ≤, ≤, ω]]-module, Al-Jabar J. Pendidik. Mat., 10(2): 285292
Chen, H., Kose, H., Kurtulmaz, Y., 2016, Strongly Clean Matrices Over Power Series, Kyungpook Math. J. 56: 387 – 396
Li, Y., 2007, Strongly clean matrix rings over local rings, Journal of Algebra, 312: 397 – 404
Borooaha, G., Diesl, A.J., Dorsey, T.J., 2008, Strongly clean matrix rings over commutative local rings, Journal of Pure and Applied Algebra, 212: 281 – 296
Chen, H., Gurgun, O., Kose, H., 2013, Strongly clean matrices over commutative local rings, J. Algebra Appl., 12: 1250126 [13 pages]: 10.1142/S0219498812501265.
Rugayah, S., Faisol, A., Fitriani, 2021, Matriks atas Ring Deret Pangkat Tergeneralisasi Miring, BAREKENG: J. Il. Mat. & Ter., 15(1): 157 – 166
Nicholson, W.K., 2005, Clean rings: A survey, Advances in Ring Theory, World Scientific Publishing, 181 – 198
Liu, Z., 2004, Special properties of rings of generalized power series, Comm.Algebra, 32(8): 3215 – 3226
Downloads
Published
How to Cite
Issue
Section
License
All articles published in Jurnal Matematika UNAND (JMUA) are open access and licensed under the Creative Commons Attribution-ShareAlike 4.0 International License (CC BY-SA 4.0). This license allows published content to be freely accessed, shared, redistributed, and adapted for any purpose, including commercial use, provided that the applicable license conditions are followed.
Copyright Holder
The copyright of articles published in Jurnal Matematika UNAND is held by the Departemen Matematika dan Sains Data, Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA), Universitas Andalas (UNAND), in accordance with the journal's stated copyright policy.
Author Rights
Under the CC BY-SA 4.0 license, authors may share, distribute, and reuse their published articles, subject to the applicable license conditions. These rights include:
-
Self-Archiving: Authors may deposit their published articles in institutional repositories, personal websites, or academic platforms.
-
Reuse: Authors may reuse their published work in subsequent publications, research, teaching materials, or other lawful purposes, provided that appropriate attribution is maintained.
-
Distribution: Authors may share and distribute their published articles without requiring additional permission under the terms of the license.
Creative Commons License (CC BY-SA 4.0)
Under the CC BY-SA 4.0 license, users are free to:
-
Share: Copy and redistribute the material in any medium or format.
-
Adapt: Remix, transform, and build upon the material for any purpose, including commercial purposes.
These permissions are subject to the following conditions:
-
Attribution: Users must give appropriate credit to the original author(s), retain relevant copyright notices, provide a link to the license, and indicate if changes were made. Attribution must not imply endorsement by the author(s), copyright holder, or journal.
-
ShareAlike: If users remix, transform, or build upon the material, they must distribute their contributions under the same CC BY-SA 4.0 license or a compatible license.
-
No Additional Restrictions: Users may not apply legal terms or technological measures that legally restrict others from exercising the rights granted by the license.
For more information about the CC BY-SA 4.0 license, please visit:
https://creativecommons.org/licenses/by-sa/4.0/
Third-Party Content
Third-party materials, including figures, tables, photographs, and illustrations, are covered by the article's CC BY-SA 4.0 license only when their inclusion under that license is authorized.
Materials excluded from the license must be clearly identified with appropriate copyright notices and attribution. Authors are responsible for obtaining any necessary permissions, while users must comply with the applicable licensing terms or permissions when reusing excluded materials.
Copyright and Licensing Information
Copyright and licensing information should be clearly displayed on each published article's landing page and included in the full-text versions (HTML and PDF), where applicable, to ensure transparency regarding copyright ownership and permitted reuse.



